# SDR USAASB96159

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1158331
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND THE MID CABIN EMERGENCY EXIT LIGHTS INOP.  MAINTENANCE FOUND THE RIGHT FORWARD EMERGENCY HATCH EXIT LIGHT SOCKET AT FAULTY.  REPLACED LIGHT ASSEMBLY.  ALSO, REPLACED THE MID CABIN OVERHEAD BATTERY PACK, P/N AD2013-1A.  OPS CHECK GOOD.  (M)
